Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for genital tract infection with severe abdominal pain

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3580 Questions

default
Posted on Fri, 30 Oct 2015 in General Health
Question: Sir ,
A jelly type liquid is coming out before my female friend going potty from the potty place what is the reason????
Nd also she had stomach pain from last 5 days....




doctor
Answered by Dr. Suresh Heijebu 20 minutes later
Brief Answer:
Possible Genitourinary tract infection?

Detailed Answer:
Hello, Sir.

I can understand your concern.

This could be a possible urinary/genital tract infection.

In all such cases, it is important to get a complete urine and stool analysis.

Once the samples are given antibiotic course has to be started.

I generally recommend a short course of oral tablets of GUDCEF CV for 5 days.Please check with your physician if he shares my view and if can prescribe them to her.

If symptoms do not improve with antibiotics, Ultrasound abdomen has to be considered along with results of urine and stool reports.

Pot your further queries if any.
Thank you.


Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Suresh Heijebu 37 hours later
Sir ,
Is any kind of seriousness is there bcz of that problem........Nd plz tell me the causes for that problem
doctor
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
This is not a serious problem to worry.

Detailed Answer:
Hello, XXXXXXX

I can understand your concerns.

There is no big a seriousness as you would have anticipated.

Appropriate antibiotics based on the test results should cure her condition.

Please update me with test reports for further discussion and specific therapeutic action.

Post your further queries if any.
Thank you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Genital tract infection

doctor1 MD

Hello Doctor, My name is XXXXXXX I am from XXXXXXX Me and my wife are planning for family but unfortunately nothing is working out. We have been through all diagnostic checkups but still at the same stage as we were. Please suggest.

doctor1 MD

Hello Doctor, Yesterday morning I felt severe abdominal cramp . Although I had been bathroom three times, my stool was Not watery. After that, I still had abdominal pain and I hardly stood up until next day. Right now, I still have a mild...

doctor1 MD

Had c section on 5 th August now from 17 august fever is continue coming testing was done as prescribed by dr all blood and urine reports were normal except ESR which was 102 mm/hr what should we do

doctor1 MD

Hi, Ive been having sex with boyfriend for over a year and just recently for the past 2-3 months,every time after during and after sex I have this white,sticky like fluid with little particles which discharge from my vagina.
Could you please tell me what this could be?

doctor1 MD

To whom it may concern, I have Medication for staphylococcus aureus which they found in semen but I have tried so many drugs and its not working out, am getting frustrated by the symptoms of the infection.
Which drug is best for the treatment?
Thank you,
Mr.Charles

doctor1 MD

hey doctor! you know, my girlfriend has been with some troubles this past 3 weeks. what happens is that she's releasing a liquid from her vagina for 3 weeks and it's been two months since the last time she had her period, then, the liquid may or may not be dangerous?

doctor1 MD

Forewarning, I am known to be a hypochondriac! My boyfriend of 2 years cheated on my in June, and gave me chlamydia. I was diagnosed and treated in October. I have been worried ever since and made about 20 visits to the OBGYN since I found out. I have had a very strange, thick dark brown vaginal discharge for 2 days now. I have been having pains in my lower abdominal region and I am on Orthotricyclen Lo. I am at day 13-15 of my pill pack so I thought maybe ovulation? I have not had sex since October and had an 8-day period last month. Any suggestions as to what this may be?